Show simple item record

dc.contributor.authorGuo, Lifeng ( )
dc.contributor.authorZhang, Binlin ( )
dc.contributor.authorZhang, Yadong ( )
dc.date.accessioned2022-02-22T20:58:34Z
dc.date.available2022-02-22T20:58:34Z
dc.date.issued2018-08-22
dc.identifier.citationGuo, L., Zhang, B., & Zhang, Y. (2018). Fractional p-Laplacian equations on Riemannian manifolds. Electronic Journal of Differential Equations, 2018(156), pp. 1-17.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/15405
dc.description.abstract

In this article we establish the theory of fractional Sobolev spaces on Riemannian manifolds. As a consequence we investigate some important properties, such as the reflexivity, separability, the embedding theorem and so on. As an application, we consider fractional p-Laplacian equations with homogeneous Dirichlet boundary conditions

(-∆g)spu(x) = ƒ(x, u) in Ω,
u = 0 in M \ Ω,

where N > ps with s ∈ (0, 1), p ∈ (1, ∞), (-∆g)sp is the fractional p-Laplacian on Riemannian manifolds, (M, g) is a compact Riemannian N-manifold, Ω is an open bounded subset of M with smooth boundary ∂Ω, and ƒ is a Carathéodory function satisfying the Ambrosetti-Rabinowitz type condition. By using variational methods, we obtain the existence of nontrivial weak solutions when the nonlinearity ƒ satisfies sub-linear or super-linear growth conditions.

dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.subjectFractional p-Laplacianen_US
dc.subjectRiemannian manifoldsen_US
dc.subjectVariational methodsen_US
dc.titleFractional p-Laplacian equations on Riemannian manifoldsen_US


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record